# SDR SWAA970153

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 196.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND FORWARD FUSELAGE WEB DAMAGED BETWEEN INNER AND OUTER CHORD AT BS 196.5, BELOW S24R, AND AT BS 188, BELOW S24R.  REPAIRED PER BOEING SRM.
